International Journal of Science and Research (IJSR)

International Journal of Science and Research (IJSR)
Since Year 2012 | Open Access | Fully Refereed | Peer Reviewed

ISSN: 2319-7064




Downloads: 157

Research Paper | Mathematics | Nigeria | Volume 7 Issue 2, February 2018


Solution of Linear and Non-Linear Ordinary Differential Equations Using the Variational Iteration Method

M. M. Yalwa | T. T. Ashezua | B. T. Enoch


Abstract: In this paper, we apply Hes variational iteration method to compute approximate solutions of linear and nonlinear systems of Ordinary Differential Equations (ODEs). The results show that the exact solutions and the solutions of the variational iteration method are in complete agreement.


Keywords: Ordinary Differential Equations, Variational Iteration Method, Lagrange multiplier


Edition: Volume 7 Issue 2, February 2018,


Pages: 463 - 468

Solution of Linear and Non-Linear Ordinary Differential Equations Using the Variational Iteration Method


How to Cite this Article?

M. M. Yalwa, T. T. Ashezua, B. T. Enoch, "Solution of Linear and Non-Linear Ordinary Differential Equations Using the Variational Iteration Method", International Journal of Science and Research (IJSR), https://www.ijsr.net/get_abstract.php?paper_id=10011801, Volume 7 Issue 2, February 2018, 463 - 468, #ijsrnet

How to Share this Article?

Enter Your Email Address




Similar Articles with Keyword 'Ordinary Differential Equations'

Downloads: 0

Research Paper, Mathematics, Kenya, Volume 10 Issue 7, July 2021

Pages: 635 - 638

Finite Difference Method Solution to Garlerkin's Finite Element Discretized Beam Equation

Hagai Amakobe James [2]

Share this Article

Downloads: 1 | Weekly Hits: ⮙1 | Monthly Hits: ⮙1

Analysis Study Research Paper, Mathematics, India, Volume 11 Issue 6, June 2022

Pages: 366 - 370

Casson Fluid Flow and Heat Transfer Past an Exponentially Stretching Surface

T. Prasanna Kumar

Share this Article


Top